# SDR REXA2022042000683

- Difficulty date: February 11, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: SH670321831
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 17RH IN BETWEEN FS280 AND FS295.00 WL72.50 NEAR CONDITIONED AIR DUCT BELOW FLOOR J/C:900-53-140-500 - REMOVED AND REPLACED NEW DOUBLER PART#SH670-32183-1 NEAR AIR DUCT BELOW FLOOR ON STRINGER 17 R/H BETWEEN FS280-FS295 WL 77.50 IAW CRJ900 SRM 51-42-13
